# SDR CALA2016021295101

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 96,426 hours, 15,128 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1197+44, RBL 46, T CAP HAS CORROSION ON LOWER SURFACE.  R & R NEW T CAP, PN 146T1060-1, IAW DWG 146T1225 & SRM 51-40-02 PARA 4 FIGS 3, 8, 12 & SRM 51-40-05 FIG 2.
